Jump to content

Quitting Caffeine


Recommended Posts

Keppra and caffeine are a horrible mix. I have decided to try quitting caffeine because now even in small amounts, caffeine makes me very uncomfortable in weird ways. I have been taking Keppra and I believe the combination of caffeine and Keppra is causing this. I'm either quitting caffeine or I might get prescribed something else soon after I run out of keppra

Link to comment
Share on other sites

keppra has an opioid effect and many people report that opioids are negated or cause bad reactions when combined with caffeine...few people report that it boosts the opioid high...guess you are one of many people who get adverse reactions..its just not a good combination for the majority...maybe you should take less caffeine or as you said avoid  the combination completely..how did you ingest the caffeine drinking a coffee or what?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.